# SDR TRBA2011003

- Difficulty date: January 3, 2011
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 32,531 hours, 37,585 cycles
- Engine: Pwa PW124B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY LIGHT WON'T TEST.  R & R OF EMERGENCY GROUND ILLUMINATION FLOOD LIGHT ASSY 21WL IAW AMM JIC 33-51-24 AND W/C OPT SATISFACTORY IAW EX-335000OPT10000-001.
